# SDR 2007UALA04880

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,811 hours, 21,276 cycles
- Engine: Pwa PW2037
- Engine time: 54,247 hours, 19,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO BIRD INJESTION IN THE NR 2 ENGINE.  ENGINE SHUT DOWN AFTER LANDING.
